Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Oscar Zariski
Title: Algebraic Surfaces
Additional book information Ergebnisse der Mathematischen Wissenschaften, Volume 3, Berlin, 1935. v+198 pp.


Review Information

Reviewer: Solomon Lefschetz
Journal: Bull. Amer. Math. Soc. 42 (1936), 13-14
DOI: http://dx.doi.org/10.1090/S0002-9904-1936-06238-5
PII: S 0002-9904(1936)06238-5